stage2 mbc post 11yr, recurrence 5 years ago- took tamoxinfen 5years radiation, chemo, recurrence several months later- another surgery and radiation placed on femara now almost 6 years. so very tired, back and muscle pain, loss and thining of all my hair, exhausted all of the time, nervous, hot flashes I feel awful. side effects always present but have become increasing worst over the past 2 years, had very long hair, hand fulls fell out had to cut down to brush cut, blurry vision, very frequent hot flashes, restless nights have take anxiety pills (xantac) just to sleep, once get a night sleep, by miday, I am exhausted. I work and finding completing a day of work is very difficult. talked to oncologist, told me to take a 3 wk break and return to drug because of the recurrence in the past, I need to stay on it for the rest of my life and if femara was not working with me anymore, could start arimedex or others. Doctor discussed that I am high risk for another recurrence. I explained, I am 57 years old, now have high cholesterol and diabetes and major bone loss since being on this drug. But, it seems the discomfort of the drug outweighs the thought of stopping medication completely. I am been off drug for 1 week and I am still tired, but I can tell a small difference in my energy level. All of my blood work were normal and I am glad of that, but I am searching for answers on the effectiveness of this drug for 6 years vs stopping the drug.
Sorry your question has not been answered earlier. After researching for quite sometime I could not find any useful information.
Why not try the manufacturer directly.
- Femara Information for Consumers
- Femara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 1 answer
Posted 20 Jan 2011 • 1 answer
Femara - I am in post menopause and have mood swings. what do I do to help this. cant take anything?
Posted 18 Oct 2011 • 1 answer
Posted 29 Nov 2011 • 1 answer
Posted 30 Apr 2016 • 1 answer